Royal Irish Academy Logo
• Publications Home

Mathematical Proceedings of the Royal Irish Academy

• Journal Home
• Editors & Editorial Board
• Instructions to Authors
• Subscribe
• Editors Login
• Search Journals

Buy online

Mathematical Proceedings of the Royal Irish Academy

ISSN: 1393-7197
Volume 106, Issue 1
Publication Date: 2006

B.P. Duggal, S.V. Djordjevic. Generalised Weyl's theorem for a class of operators satisfying a norm condition II. 106A(1):1-9. [FullText]
Dragan Djordjevic, Robin E. Harte, Cora Stack. On left-right consistency in rings. 106A(1):11-17. [FullText]
J.N. Flavin. A spatial decay estimate for a nonlinear elliptic problem. 106A(1):19-30. [FullText]
Niels Gr°nbŠk. Factorisation and weak amenability of A(X). 106A(1):31-52. [FullText]
Patrick D. Barry. On the role of area in elementary geometry. 106A(1):53-61. [FullText]
Stephen B.G. O'Brien. Explicit extended loop-like solutions of the Laplace–Young capillary equation using a symbolic manipulation package. 106A(1):63-83. [FullText]
Lisa A. Oberbroeckling. Generalised inverses in J÷rgens algebras of bounded linear operators. 106A(1):85-95. [FullText]
Daniela M. Vieira. Theorems of Banach–Stone type for algebras of holomorphic functions on infinite dimensional spaces. 106A(1):97-113. [FullText]